Alert archive / Oregon / High Wind Warnings in 2018

High Wind Warning 5, NWS Portland, OR

March 7, 2018

NWS Portland, OR issued this high wind warning at Mar 7, 2018, 1:47 PM PST. It took effect at Mar 8, 2018, 6:00 AM PST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 7, 2018, 1:47 PM PST (21:47 UTC)
In effect from
Mar 8, 2018, 6:00 AM PST
Expired
Mar 8, 2018, 2:26 PM PST
In force
8 hr
Issued by
NWS Portland, OR

The text

As transmitted.

867 
WWUS76 KPQR 072147
NPWPQR

URGENT - WEATHER MESSAGE
National Weather Service Portland OR
147 PM PST Wed Mar 7 2018

ORZ001-002-081300-
/O.NEW.KPQR.HW.W.0005.180308T1600Z-180308T2300Z/
North Oregon Coast-Central Oregon Coast-
Including the cities of Netarts, Lincoln City, Newport, 
Cape Foulweather, Yachats, and Florence
147 PM PST Wed Mar 7 2018

...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 3 PM PST THURSDAY
NEAR BEACHES AND HEADLANDS...

The National Weather Service in Portland has issued a High Wind
Warning Near Beaches and Headlands, which is in effect from 8 AM
to 3 PM PST Thursday.

* WINDS...South 30 to 40 mph with gusts up to 60 mph, mainly
  occurring from Cape Falcon and Manzanita southward.

* TIMING...mainly late Thursday morning and early afternoon.

* IMPACTS...Damaging winds could damage trees and power lines.
  Local power outages are possible. Travel may be difficult, 
  especially for high profile vehicles across coastal bridges.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means hazardous weather conditions of strong
and possibly damaging winds are imminent or highly likely in the 
warning area.

&&

$$
4 follow-up statements
579 
WWUS76 KPQR 081226
NPWPQR

URGENT - WEATHER MESSAGE
National Weather Service Portland OR
426 AM PST Thu Mar 8 2018

WAZ020-021-082330-
/O.EXB.KPQR.HW.W.0005.180308T1800Z-180309T0200Z/
Willapa Hills-South Washington Coast-
Including the cities of Willapa, Frances, Elk Mountain, 
Ryderwood, Raymond, Long Beach, Ocean Park, Naselle, Cathlamet, 
and Cape Disappointment
426 AM PST Thu Mar 8 2018

...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
PST THIS EVENING...

The National Weather Service in Portland has issued a High Wind
Warning, which is in effect from 10 AM this morning to 6 PM PST
this evening.

* WINDS...Southwest 30 to 40 mph with gusts up to 60 mph.

* TIMING...Winds increasing mid to late morning, with the
  strongest winds expected midday into this afternoon. Winds will
  slowly ease this evening.

* IMPACTS...Damaging winds could damage trees and power lines.
  Local power outages are possible. Travel may be difficult,
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means hazardous weather conditions of strong
and possibly damaging winds are imminent or highly likely in the
warning area.

&&

$$

ORZ003-004-082330-
/O.EXB.KPQR.HW.W.0005.180308T1600Z-180309T0200Z/
Coast Range of Northwest Oregon-
Central Coast Range of Western Oregon-
Including the cities of Vernonia, Jewell, Sunset Summit, 
Lees Camp, Trask, Grande Ronde, Burnt Woods, Tidewater, 
Swisshome, and Veneta
426 AM PST Thu Mar 8 2018

...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 6 PM PST
THIS EVENING...

The National Weather Service in Portland has issued a High Wind
Warning, which is in effect from 8 AM this morning to 6 PM PST
this evening.

* WINDS...South to southwest 30 to 40 mph with gusts to 65 mph.
  Strongest winds will be on exposed upper slopes and ridges.

* TIMING...Winds increasing this morning. Strongest winds 
  expected midday through early this afternoon, gradually easing 
  later this afternoon and evening.

* IMPACTS...Damaging winds could damage trees and power lines.
  Local power outages are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means hazardous weather conditions of strong
and possibly damaging winds are imminent or highly likely in the
warning area.

&&

$$

ORZ002-082300-
/O.EXT.KPQR.HW.W.0005.180308T1400Z-180308T2300Z/
Central Oregon Coast-
Including the cities of Lincoln City, Newport, Cape Foulweather, 
Yachats, and Florence
426 AM PST Thu Mar 8 2018

...HIGH WIND WARNING NOW IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WINDS...South 30 to 40 mph with gusts up to 60 mph, becoming
  southwest later this morning.

* TIMING...South winds likely increasing before sunrise, with the
  strongest winds late this morning and midday. Winds will ease
  later this afternoon.

* IMPACTS...Damaging winds could damage trees and power lines. 
  Local power outages are possible. Travel may be difficult, 
  especially for high profile vehicles across coastal bridges.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means hazardous weather conditions of strong
and possibly damaging winds are imminent or highly likely in the
warning area.

&&

$$

ORZ001-082300-
/O.CON.KPQR.HW.W.0005.180308T1600Z-180308T2300Z/
North Oregon Coast-
Including the cities of Astoria, Cannon Beach, Tillamook, 
Netarts, and Pacific City
426 AM PST Thu Mar 8 2018

...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO
3 PM PST THIS AFTERNOON...

* WINDS...South 30 to 45 mph with gusts up to 65 mph, becoming
  southwest around midday.

* TIMING...Winds increasing this morning, with the strongest winds
  around midday today. Winds will gradually ease later this
  afternoon. 

* IMPACTS...Damaging winds could damage trees and power lines. 
  Local power outages are possible. Travel may be difficult, 
  especially for high profile vehicles across coastal bridges.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means hazardous weather conditions of strong
and possibly damaging winds are imminent or highly likely in the
warning area.

&&

$$

Weagle
766 
WWUS76 KPQR 081729
NPWPQR

URGENT - WEATHER MESSAGE
National Weather Service Portland OR
929 AM PST Thu Mar 8 2018

WAZ020-021-090130-
/O.EXT.KPQR.HW.W.0005.180308T1729Z-180309T0200Z/
Willapa Hills-South Washington Coast-
Including the cities of Willapa, Frances, Elk Mountain, 
Ryderwood, Raymond, Long Beach, Ocean Park, Naselle, Cathlamet, 
and Cape Disappointment
929 AM PST Thu Mar 8 2018

...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 PM PST THIS EVENING...

* WINDS...Southwest 30 to 40 mph with gusts up to 60 mph.

* TIMING...Winds generally peaking between 10 am and 2 pm today,
  then slowly subsiding through the afternoon. 

* IMPACTS...Damaging winds could damage trees and power lines. 
  Local power outages are possible. Travel may be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means hazardous weather conditions of strong
and possibly damaging winds are imminent or highly likely in the
warning area.

&&

$$

ORZ002-082300-
/O.CON.KPQR.HW.W.0005.000000T0000Z-180308T2300Z/
Central Oregon Coast-
Including the cities of Lincoln City, Newport, Cape Foulweather, 
Yachats, and Florence
929 AM PST Thu Mar 8 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WINDS...South 35 to 45 mph with gusts up to 70 mph in the
  morning, subsiding to 30 to 40 mph with gusts to 60 mph in the
  early afternoon. 

* TIMING...Peak winds expected through 10 am, then slowly
  subsiding through the rest of the day. 

* IMPACTS...Damaging winds could damage trees and power lines. 
  Local power outages are possible. Travel may be difficult, 
  especially for high profile vehicles across coastal bridges.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means hazardous weather conditions of strong
and possibly damaging winds are imminent or highly likely in the
warning area.

&&

$$

ORZ001-082300-
/O.CON.KPQR.HW.W.0005.000000T0000Z-180308T2300Z/
North Oregon Coast-
Including the cities of Astoria, Cannon Beach, Tillamook, 
Netarts, and Pacific City
929 AM PST Thu Mar 8 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WINDS...South 35 to 45 mph with gusts up to 65 mph.

* TIMING...Winds peaking during the morning hours, then gradually
  decreasing through the afternoon. 

* IMPACTS...Damaging winds could damage trees and power lines. 
  Local power outages are possible. Travel may be difficult, 
  especially for high profile vehicles across coastal bridges.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means hazardous weather conditions of strong
and possibly damaging winds are imminent or highly likely in the
warning area.

&&

$$

ORZ003-004-090130-
/O.CON.KPQR.HW.W.0005.000000T0000Z-180309T0200Z/
Coast Range of Northwest Oregon-
Central Coast Range of Western Oregon-
Including the cities of Vernonia, Jewell, Sunset Summit, 
Lees Camp, Trask, Grande Ronde, Burnt Woods, Tidewater, 
Swisshome, and Veneta
929 AM PST Thu Mar 8 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS
EVENING...

* WINDS...South to southwest 30 to 40 mph with gusts to 65 mph. 
  Strongest winds will be on exposed upper slopes and ridges.

* TIMING...Strongest winds expected through early afternoon, then
  slowly subsiding through the rest of the afternoon.

* IMPACTS...Damaging winds could damage trees and power lines. 
  Local power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means hazardous weather conditions of strong
and possibly damaging winds are imminent or highly likely in the
warning area.

&&

$$

ORZ007-008-082200-
/O.NEW.KPQR.WI.Y.0001.180308T1729Z-180308T2200Z/
Central Willamette Valley-South Willamette Valley-
Including the cities of Salem, McMinnville, Woodburn, Stayton, 
Dallas, Eugene, Springfield, Corvallis, Albany, and Lebanon
929 AM PST Thu Mar 8 2018

...WIND ADVISORY IN EFFECT UNTIL 2 PM PST THIS AFTERNOON...

The National Weather Service in Portland has issued a Wind
Advisory, which is in effect until 2 PM PST this afternoon.

* WINDS...south 15 to 25 mph, but with gusts to 45 mph.

* TIMING...through early afternoon.

* IMPACTS...Winds of this strength may bring down some tree limbs,
  and cause minor property damage and isolated power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory is issued when sustained winds are forecast to be
31 to 39 mph or gusts will range between 45 and 57 mph. Winds of
these magnitudes may cause minor property damage without extra
precautions. Motorists in high profile vehicles should use
caution until the winds subside.

&&

$$

ORZ005-006-WAZ022-039-090000-
/O.NEW.KPQR.WI.Y.0001.180308T1729Z-180309T0000Z/
Lower Columbia-Greater Portland Metro Area-I-
5 Corridor in Cowlitz County-Greater Vancouver Area-
Including the cities of St. Helens, Clatskanie, Hillsboro, 
Portland, Wilsonville, Oregon City, Gresham, Troutdale, Longview,
Kelso, Castle Rock, Vancouver, Battle Ground, Ridgefield, 
Washougal, Yacolt, and Amboy
929 AM PST Thu Mar 8 2018

...WIND ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

The National Weather Service in Portland has issued a Wind
Advisory, which is in effect until 4 PM PST this afternoon.

* WINDS...south 15 to 25 mph, but with gusts to 45 mph.

* TIMING...through early afternoon.

* IMPACTS...Winds of this strength may bring down some tree limbs,
  and cause minor property damage and isolated power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory is issued when sustained winds are forecast to be
31 to 39 mph or gusts will range between 45 and 57 mph. Winds of
these magnitudes may cause minor property damage without extra
precautions. Motorists in high profile vehicles should use
caution until the winds subside.

&&

$$
262 
WWUS76 KPQR 082027
NPWPQR

URGENT - WEATHER MESSAGE
National Weather Service Portland OR
1227 PM PST Thu Mar 8 2018

ORZ001-002-082130-
/O.CAN.KPQR.HW.W.0005.000000T0000Z-180308T2300Z/
North Oregon Coast-Central Oregon Coast-
1227 PM PST Thu Mar 8 2018

...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Portland has cancelled the High
Wind Warning.

$$

ORZ007-008-082130-
/O.CAN.KPQR.WI.Y.0001.000000T0000Z-180308T2200Z/
Central Willamette Valley-South Willamette Valley-
1227 PM PST Thu Mar 8 2018

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Portland has cancelled the Wind 
Advisory.

$$

WAZ020-021-090200-
/O.CON.KPQR.HW.W.0005.000000T0000Z-180309T0200Z/
Willapa Hills-South Washington Coast-
Including the cities of Willapa, Frances, Elk Mountain, 
Ryderwood, Raymond, Long Beach, Ocean Park, Naselle, Cathlamet, 
and Cape Disappointment
1227 PM PST Thu Mar 8 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS
EVENING...

* WINDS...Southwest 30 to 40 mph with gusts up to 60 mph.

* TIMING...Winds generally peaking before 2 pm today, then slowly
  subsiding through the afternoon.

* IMPACTS...Damaging winds could damage trees and power lines. 
  Local power outages are possible. Travel may be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means hazardous weather conditions of strong
and possibly damaging winds are imminent or highly likely in the
warning area.

&&

$$

ORZ003-004-090200-
/O.CON.KPQR.HW.W.0005.000000T0000Z-180309T0200Z/
Coast Range of Northwest Oregon-
Central Coast Range of Western Oregon-
Including the cities of Vernonia, Jewell, Sunset Summit, 
Lees Camp, Trask, Grande Ronde, Burnt Woods, Tidewater, 
Swisshome, and Veneta
1227 PM PST Thu Mar 8 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS
EVENING...

* WINDS...South to southwest 30 to 40 mph with gusts to 65 mph. 
  Strongest winds will be on exposed upper slopes and ridges.

* TIMING...Strongest winds expected through early afternoon, 
  then slowly subsiding through the rest of the afternoon.

* IMPACTS...Damaging winds could damage trees and power lines. 
  Local power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means hazardous weather conditions of strong
and possibly damaging winds are imminent or highly likely in the
warning area.

&&

$$

ORZ005-006-WAZ022-039-090000-
/O.CON.KPQR.WI.Y.0001.000000T0000Z-180309T0000Z/
Lower Columbia-Greater Portland Metro Area-I-
5 Corridor in Cowlitz County-Greater Vancouver Area-
Including the cities of St. Helens, Clatskanie, Hillsboro, 
Portland, Wilsonville, Oregon City, Gresham, Troutdale, Longview,
Kelso, Castle Rock, Vancouver, Battle Ground, Ridgefield, 
Washougal, Yacolt, and Amboy
1227 PM PST Thu Mar 8 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WINDS...South 15 to 25 mph, but with gusts to 45 mph.

* TIMING...through 4 pm this afternoon.

* IMPACTS...Winds of this strength may bring down some tree 
  limbs, and cause minor property damage and isolated power 
  outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory is issued when sustained winds are forecast to be
31 to 39 mph or gusts will range between 45 and 57 mph. Winds of
these magnitudes may cause minor property damage without extra
precautions. Motorists in high profile vehicles should use
caution until the winds subside.

&&

$$
528 
WWUS76 KPQR 082226
NPWPQR

URGENT - WEATHER MESSAGE
National Weather Service Portland OR
226 PM PST Thu Mar 8 2018

ORZ003-004-WAZ020-021-082330-
/O.CAN.KPQR.HW.W.0005.000000T0000Z-180309T0200Z/
Coast Range of Northwest Oregon-
Central Coast Range of Western Oregon-Willapa Hills-
South Washington Coast-
226 PM PST Thu Mar 8 2018

...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Portland has cancelled the High
Wind Warning.

$$

ORZ005-006-WAZ022-039-082330-
/O.CAN.KPQR.WI.Y.0001.000000T0000Z-180309T0000Z/
Lower Columbia-Greater Portland Metro Area-I-
5 Corridor in Cowlitz County-Greater Vancouver Area-
226 PM PST Thu Mar 8 2018

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Portland has cancelled the Wind
Advisory.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Portland, OR wrote its last area forecast discussion before this high wind warning went out at Mar 7, 9:40 AM PST, 4 hours 7 minutes earlier.

Area forecast discussion, Mar 7, 9:40 AM PST, 4 hours 7 minutes before
Area Forecast Discussion...Updated
National Weather Service Portland OR
940 AM PST Wed Mar 7 2018

Updated Aviation section

.SYNOPSIS...Weak high pressure aloft will bring dry weather with
temperatures close to seasonal normals today. The next weather
system will bring rain with higher Cascades snow tonight and moreso
on Thursday. That system will also bring a short period of gusty
winds to the coast Thursday afternoon. Cooler weather, lowering snow
levels, and plenty of showers continue Friday. Saturday through
Monday may have more dry periods than wet as high pressure builds
over the Rockies and low pressure re-establishes a fair distance
offshore. The pattern shifts east Monday night and Tuesday returning
us to a more dominant wet weather pattern.

&&

.SHORT TERM...Today through Friday: Made subtle updates for this
morning, notably to increase cloud cover, remove fog from all but
the Lower Columbia zone, and to lower temperatures a tad based on
the increased clouds. Otherwise, previous discussion remain valid
and will follow. /JBonk

Satellite loops shows upper low center near 35N/134W tracking toward
the north-northeast.  It is forecast to move to the north WA coast
by Thu afternoon. Models have slowed the progress of this low
slightly over the past several runs, which is reasonable given the
upper level ridge over the Rockies. QPF has also decreased with the
initial warm front for tonight. The bulk of the rain will arrive Thu
with the cold front.  This cold front has the potential for gusty
and marginal warning level winds along the central coast headlands
for a few hours around midday Thursday.
Because of the marginal and short period for potential high winds,
will sit tight for now and see how the details evolve.
East winds will be increasing today with the TTD-DLS pressure
gradient peaking around -5 to -6 mb, this should result in gusts near
30 mph for most areas while the windiest spots like Crown Point may
see gusts 50-60 mph.

Snow levels will climb to around 5000 ft with the warm front tonight
then drop down 4000-4500 ft with the cold front Thu evening and
3000-4000 feet Friday. Snow tapers off Friday as orographic flow
weakens. Cascade pass levels could see 4 to 8 inches of new snow
Thu-Fri, with the majority falling Thu afternoon and night.

In the meantime, high clouds in advance of the the upper level low is
spreading high clouds into the forecast area. This combined with
increasing offshore should inhibit significant fog development.  The
south valley and lower Columbia zones stand the best chance for
patches of fog/freezing fog this morning. Temperatures - after a cool
start look forward to a mild day with high temperatures slightly
above seasonal normals today, dropping slightly below normal Thu and
Fri.  /mh

.LONG TERM...Friday Night through Tuesday: An upper-level ridge
builds up over the area Friday night into Saturday, which will dry
us out and bring temperatures back up into the upper 50s to near 60
on Saturday. As the ridge migrates farther inland, though, we end up
with a shortwave clipping the southernmost part of our area late
Saturday into Sunday. This means a chance for some showers, mainly
in Lane County in the mountains and along the coast.

As the ridge builds and becomes almost stationary to our east, we
end up with a persistent trough off the coast of Washington and
Oregon through at least the first half of next week. Depending on
the exact position of this trough; as well as timing and the track of

shortwaves rotating around the east side of the trough, we will
probably see chances of rain on and off through at least the first
half of next week. Snow levels will come up to around 6000-7000 feet
and stay fairly high with at least the first wave Sunday night into
Monday. Forecast becomes much more uncertain as we get into Tuesday.
-McCoy

&&

.AVIATION...Scattered high clouds spreading onshore, with
offshore flow at the surface. Expect VFR conditions to prevail
through tonight with high/mid level clouds increasing this afternoon
as low pressure approaches from the southwest. Expect occasional
light rain to develop this evening and overnight, but cigs should
remain VFR. More impactful will be strong south winds tomorrow
morning for the coastal terminals (gusts to 40-45 kt) and gusty
south winds across the interior during the day tomorrow to around 30
kt.

PDX AND APPROACHES...VFR conditions prevail today and tonight.
Breezy offshore flow should reach the terminal by this afternoon.
High and mid level clouds increase this afternoon, with light rain
possibly by this evening. Gusty south winds to 30 kt develop after
15Z Thursday. Cullen

&&

.MARINE...No changes. Previous discussion follows. Satellite
imagery shows a rather impressive low pres system developing well
offshore of the central CA coast this morning. This system will
strengthen and lift north today, then move through the OR and WA
offshore waters tonight and early Thu before moving onshore along
Vancouver Island Thu afternoon. Expect southeasterly winds to
increase late tonight, then become southerly and strengthen further
during the day Thu. The fcst models are in very good agreement with
this strength and track of this system. Decided to upgrade the Gale
Watch to a Gale Warning with the morning fcst package. Expect this
will be a higher end gale event, with gusts 40 to 45 kt. Can't rule
out the occasional gust to 50 kt Thu morning. The seas will increase
rapidly in response to the winds, likely reaching the mid teens late
tonight, then peaking in the upper teens to near 20 ft during the
day Thu.

Winds will drop off Thu evening as the low moves onshore. Then a
weak cold front will move through the waters Thu night into Fri
morning. Weak high pressure moves into the waters later Fri into the
weekend for more benign ocean conditions and a return to offshore
winds. Pyle

&&

.PQR WATCHES/WARNINGS/ADVISORIES...
OR...None.
WA...None.
PZ...Gale Warning from 7 PM this evening to 4 PM PST Thursday for
     Waters from Cape Shoalwater WA to Florence OR from 10 to 60 NM.

     Gale Warning from 4 AM to 7 PM PST Thursday for Coasal Waters
     from Cape Shoalwater WA to Florence OR out 10 NM.

&&

Interact with us via social media:
www.facebook.com/NWSPortland
www.twitter.com/NWSPortland

This discussion is for Northwest Oregon and Southwest Washington
from the Cascade crest to 60 nautical miles offshore. This area is
commonly referred to as the CWA or forecast area.

The office that day

Everything else NWS Portland, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 3:44 AM PSTGale WarningPQR35 hr
Mar 7, 2:26 PM PSTSmall Craft Advisory for Rough BarPQR36 hr
Mar 7, 1:39 PM PSTWinter Weather AdvisoryPQR32 hr

Nearby

High Wind Warnings in Oregon, 2018High Wind Warnings in Washington, 2018Every high wind warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.